홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2001 / vol.4 / no.2)
Global asymptotic stability of generalized lienard equation
Chunji Li
Pages. 127-131     



In this article, by means of the analogism, we obtain the Liapunov function of global asymptotic stability of a class of nonlinear second order system. With some condition, we give the necessary and sufficient conditions of its global asymptotic stability, which covers several results in [1], [2], [3], [4] and [5].



global asymptotic stability, Lienard equation, Liapunov function



39A10